# SDR 95ZZZX6976

- Difficulty date: October 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N20875
- Make and model: Snias AS350B
- Aircraft serial: 1168
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Switch
- Part number: 350A32313400
- Condition: Intermittent
- Location: Gearbox Press
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SWITCH INTERMITTENT INOP, VARIABLE INDICATOR LIGHT STRENGTH.  RMA NR R004206.
